# SDR VNAA20240212008

- Difficulty date: January 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24R IN STA. FS= 333.00 TO FS= 349 AT MAIN AVIONICS COMPARTMENT.   STRINGER 24R IN STA. FS= 333.00 TO FS= 349 AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER CRJ-900 SRM 53-00-03-201-001-A02.
